Ok I am freaking out all of a sudden. FYI I have Hidradenitis suppurativa so I break out in cyst in warm places like labia majora, armpits, groin, and under my breasts. So about 8 months a go my doctor put me on Difulcan when she notice yeast in my face. The next morning after taking the pill I notice a slight inch . then a bump appeared on my minora and one came right beside it. The large one bust but the small bump did not go away. I ignored it for this long but I read about HPV. The bump is still here. I can't see the bump good but I can feel it. I did go to the doctor and He looked and felt around, he said its a sebaceous cyst but I'm still not sure because he seemed unconcerned. Should I be worried because its not going away.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?